MathSciNet Relay Station
MathSciNet bibliographic data
MR656628 (84g:58107) 58G30 (35J60 53C20)
Ni, Wei Ming On the elliptic equation $\Delta u+K(x)e\sp{2u}=0$ and conformal metrics with prescribed Gaussian curvatures. Invent. Math. 66 (1982), no. 2, 343–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement